Chemotherapy - leesabee

Drug or Chemo Therapy Associated with Breast Cancer. Posted on February 5, 2012 View this journey (10 Experiences)

Round 2 is over now I have to take Neulasta Shot on Monday. My head feels like I am in a fog ( my first experience with chemo brain)

Easy to Do: Not Specified
Minimal Side Effects: Not Specified
Minimal Impact to Daily Life: Not Specified
1 Comment
  • susie81610's Avatar
    susie81610

    Hi Leesabee:
    Sorry you have to learn about chemo brain just becareful it will sneak up on you also. Mine really bothers my eyes I see spots so until your sure whats going to happen please becareful. I hated those shots also I read some where if you take benadryl for 3 days after the shot it doesn't give you the side effects? Maybe worth a try? Hope you have a good day today.
    Hugs Susie

    over 7 years ago

Read more Breast Cancer experiences about Chemotherapy.

Read and answer Breast Cancer questions.